Advertisement

Mathematical Notes

, Volume 56, Issue 2, pp 865–868 | Cite as

Almost-periodic solutions of a class of linear hyperbolic equations

  • S. V. Zelik
Article
  • 38 Downloads

Keywords

Hyperbolic Equation Linear Hyperbolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. L. Sobolev, Dokl. Akad. Nauk SSSR, 48, No. 8, 570 (1945).Google Scholar
  2. 2.
    S. Zaidman, Ann. Scient. Ecole Normal Superior, Ser. 3, 79, 151–198 (1962).Google Scholar
  3. 3.
    W. Rudin, Functional Analysis [Russian Translation], Moscow, Mir (1975).Google Scholar
  4. 4.
    B. M. Levitan and V. V. Zhikov, Almost-Periodic Functions and Differential Equations [in Russian], MGU Press, Moscow (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • S. V. Zelik
    • 1
  1. 1.Moscow UniversityUSSR

Personalised recommendations